# SDR C2XA05CL064

- Difficulty date: August 14, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 10,122 hours, 7,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI FLIGHT NR 2657, THE CREW REPORTED THE GALLEY EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
